HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Global small amplitude solutions to systems of nonlinear wave equations with multiple speeds

Files in This Item:
pre688.pdf289.12 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83839

Title: Global small amplitude solutions to systems of nonlinear wave equations with multiple speeds
Authors: Katayama, Soichiro Browse this author
Yokoyama, Kazuyoshi Browse this author
Keywords: quasi-linear wave equation
global existence
null condition
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 688
Start Page: 1
End Page: 44
Abstract: We give a global existence theorem to systems of quasilinear wave equations in three space dimensions, especially for the multiple-speed cases. It covers a wide class of quadratic nonlinearities which may depend on unknowns as well as their first and second derivatives. Our proof is achieved through total use of pointwise and L2-estimates concerning unknowns and their first and second derivatives.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69493
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University